Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effects of taking ciprofloxacin

Premium Questions

Dr. Panagiotis Zografakis MD

My doctor prescribed ciprofloxacin for 10 days. After about a week, I started feeling a pain in my left shoulder. I also developed some soreness in my right hand. It's been a week since I stopped taking ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. V. Sasanka MD

that one also does not work now I m taking tinidazole it is also not working I use to urinate in every 10 ... View answer

Answered by : Dr. V. Sasanka ( Urologist)
Dr. Deepak Kishore Kaltari MD

blood on the tissue. What could this be? Side effect from the meds? Rectal cancer? Hemrroids? I am 27 ... having mild right side flank pain . However for the next 2 days after taking the meds i... View answer

Answered by : Dr. Deepak Kishore Kaltari ( General Surgeon)
Dr. Anshul Varshney MD

I started cipro yesterday. Today my cheeks are red and splotchy. They feel tight like a sinus infection .Now I have a hive on my thigh, I'm taking cipro for a uti. Should I stop taking it? ... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)
Dr. Ivo Ditah MD

I am having all the side affects from Ciprofoxacin. Besides stop taking them what can i do and eat? ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)

Public Forum Discussions

Dr. SUHAS CHAUHAN MD

I was prescribed Ciprofloxacin for a UTI this am by my doctor. He told me to take a probiotic ... me say to take 2 hours before or wait 6 hours after. Same with vitamins. I take eyevites for my ... View answer

Answered by : Dr. SUHAS CHAUHAN ( General & Family Physician)
Dr.  Shinas Hussain MD

spoke with her and the pains are still there and she is preparing to take the second dose at 11pm. i am reading about side effects and duration of time before the medication begins to work ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

I have been diagnosed with a urinary track infection after having had it a few months ago. My doctor has prescribed ciprofloxacin this time. In reading the side effects, I find that one precaution ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.   Albana Sejdini MD

to inflammation. Am now taking 500 Mg Ciprofloxacin twice a day and 250 Mg Metronidazole three times a day. Alerts of side effects are concerning to me. The only symptom I have is diarrhea ever... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr.  Ivan Rommstein MD

- amikacin, gentamycin, ciprofloxacin, norfloxacin. As I am allergic to ciprofloxacin hydrochloride, doctor asked me to take garamycin 60mg injection for 5 days. I took the injection for 2 days but I... View answer

Answered by : Dr. Ivan Rommstein ( General Surgeon)

Mobile Questions and Answers

Dr. Bharatesh Devendra Basti MD

It is safe .usually no side effects.

Dr. Vaddadi Suresh MD

yes, it is a side effect of the drug